Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 579431, 10 pages
http://dx.doi.org/10.1155/2012/579431
Research Article

Numerical Treatment of Singularly Perturbed Two-Point Boundary Value Problems by Using Differential Transformation Method

1Department of Computer Engineering, Faculty of Technology, Gazi University, Teknikokullar, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Ondokuz Mayıs University, 55139 Samsun, Turkey
3Department of Mathematics, Faculty of Arts and Sciences, TOBB University of Economics and Technology, Söğütözü, 06530 Ankara, Turkey

Received 13 March 2012; Accepted 24 March 2012

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2012 Nurettin Doğan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Sunday O. Edeki, Olabisi O. Ugbebor, and Enahoro A. Owoloko, “Analytical Solutions of the Black-Scholes Pricing Model for European Option Valuation via a Projected Differential Transformation Method,” Entropy, vol. 17, no. 11, pp. 7510–7521, 2015. View at Publisher · View at Google Scholar
  • Edeki, Owoloko, Osheku, Opanuga, Okagbue, and Akinlabi, “Numerical solutions of nonlinear biochemical model using a hybrid numerical-analytical technique,” International Journal of Mathematical Analysis, vol. 9, no. 5-8, pp. 403–416, 2015. View at Publisher · View at Google Scholar
  • Chein-Shan Liu, “Solving singularly perturbed problems by a weak-form integral equation with exponential trial functions,” Applied Mathematics and Computation, vol. 329, pp. 154–174, 2018. View at Publisher · View at Google Scholar